Show simple item record

dc.contributor.authorDíaz Barrero, José Luis
dc.contributor.authorGibergans Bàguena, José
dc.contributor.authorPantelimon Popescu, George
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2018-10-09T11:15:14Z
dc.date.issued2018-03
dc.identifier.citationDiaz-Barrero, J.L., Gibergans-Báguena, J., Pantelimon, G. Comparative study of annular regions containing all the zeros of a polynomial. "Octogon mathematical magazine", Març 2018, vol. 25, núm. 2, p. 78-91.
dc.identifier.issn1222-5657
dc.identifier.urihttp://hdl.handle.net/2117/122059
dc.format.extent14 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMathematics--Problems, exercises, etc.
dc.titleComparative study of annular regions containing all the zeros of a polynomial
dc.typeArticle
dc.subject.lemacMatemàtica -- Problemes, exercicis, etc.
dc.contributor.groupUniversitat Politècnica de Catalunya. COSDA-UPC - COmpositional and Spatial Data Analysis
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::11 Number theory
dc.rights.accessRestricted access - author's decision
local.identifier.drac23267197
dc.description.versionPostprint (author's final draft)
dc.date.lift10000-01-01
local.citation.authorDiaz-Barrero, J.L.; Gibergans-Báguena, J.; Pantelimon, G.
local.citation.publicationNameOctogon mathematical magazine
local.citation.volume25
local.citation.number2
local.citation.startingPage78
local.citation.endingPage91


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain